# SDR SWAA2024082023735

- Difficulty date: August 7, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION ANGLE MISSING BONDED NUTPLAES STA 727 TO STA 787; RBL 21. (MARKED). AFT CARGO RH TRANSITION ANGLE MISSING BONDED NUTPLAES STA 727 TO STA 787 RBL 21. (MARKED).<[01] INSTALLED 28 BONDED NUTPLATES ON AFT CARGO RAT TRANSITION ANGLE FROM STA 727 TO 787; RBL 21.;[02] INSTALLED ON AUGUST 8;2024 1:05AM CENTRAL TIME. APPROXIMATELY 7HR CURE TIME.;[03] VERIFIED C/A # 1 AND # 2 : . JONATHAN SOTO (TECHNICIAN); 08-AUG-2024 06:31 UTC INSTALLED 28 BONDED NUTPLATES ON AFT CARGO RAT TRANSITION ANGLE FROM STA 727 TO 787; RBL 21. 2. JONATHAN SOTO (TECHNICIAN); 08-AUG-2024 06:33 UTC INSTALLED ON AUGUST 8;2024 1:05AM CENTRAL TIME. APPROXIMATELY 7HR CURE TIME.
